MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ECHELON HA STD 260 BOW S 12 R; PROSTHESIS, HIP, SEMICONSTRAIND,UNCMNTD, METAL/POLYMR,NPOROUS, CALICUMPHOSPHATE

SMITH & NEPHEW, INC. ECHELON HA STD 260 BOW S 12 R; PROSTHESIS, HIP, SEMICONSTRAIND,UNCMNTD, METAL/POLYMR,NPOROUS, CALICUMPHOSPHATE
Catalog Number 71345512
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/09/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed because the patient presented a stress fracture of a size 12- 260mm echelon stem.Revision surgery was performed replacing the echelon stem with a size 13h sleeved (medium sleeve) stem & replacement ceramic head.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, no clinical/medical information has been forthcoming.Without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Product was sterilized according to sterilization release documentation from quality control.No further clinical/medical investigation is warranted at the time.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
ECHELON HA STD 260 BOW S 12 R
Common Device Name
PROSTHESIS, HIP, SEMICONSTRAIND,UNCMNTD, METAL/POLYMR,NPOROUS, CALICUMPHOSPHATE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8074177
Report Number1020279-2018-02494
Device Sequence Number19265551
Product Code MEH
UDI-Device Identifier00885556022344
UDI-Public00885556022344
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K023302
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2026
Device Catalogue Number71345512
Device Lot Number16GM02172A
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer11/09/2018
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
76539166/16GT73000; 76539166/16GT73000
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;